Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have been feeling sick with high heartbeat

hello, im a 20year old female. For the last 2weeks my heart rate has been high, its beating 80-90 beats per minute .ive never had problems with my heart before and there is no heart problems within my family.ive also been feeling sick for most of the days but ive only vomited once. Im also tired the whole time. And also feeling bloated. Any suggestions what could be wrong with me ..?any suggestions would be a great help thank you..:)
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum
What is the status of your menses?Please do a pregnancy test if you are sexually acitve, &/or you have missed a period.
Gastric upset sometimes causes distress in the chest also. Keep your meals small, light, dont drink too much of water in one go, you can try antacids after meals. Hope this gives relief. If not see a physician for a complete checkup and tests.
Takcare .
Answered: Tue, 1 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor